# SDR 98UAL900005

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Links
- Condition: Disconnected
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TORQUE LINKS DISCONNECTED UPON LANDING.  NLG TIRES ROTATED 180 DEGREES DURING A SLOW LEFT TURN FOLLOWING LANDING ROLL-OUT.
